# SDR AALA20001598

- Difficulty date: September 25, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS BETWEEN COACH AND FIRST CLASS CLOSET INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT CONNECTOR AT POWER PACK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
